Jan Malmendier Dissertation Titles

  • L Álvarez-Gaumé, M Mariño, F Zamora, Softly broken $N=2$ QCD with massive quark hypermultiplets, I, Internat. J. Modern Phys. A 13 (1998) 403–430

    Mathematical Reviews (MathSciNet): MR1621192
    Digital Object Identifier: doi:10.1142/S0217751X98000184

  • G E Andrews, Mordell integrals and Ramanujan's “lost” notebook, from: “Analytic number theory (Philadelphia, PA, 1980)”, (M I Knopp, editor), Lecture Notes in Math. 899, Springer, Berlin (1981) 10–18

    Mathematical Reviews (MathSciNet): MR654518
    Zentralblatt MATH: 0482.33002

  • M F Atiyah, The logarithm of the Dedekind $\eta$–function, Math. Ann. 278 (1987) 335–380

    Mathematical Reviews (MathSciNet): MR909232
    Zentralblatt MATH: 0648.58035
    Digital Object Identifier: doi:10.1007/BF01458075

  • M F Atiyah, I M Singer, Dirac operators coupled to vector potentials, Proc. Nat. Acad. Sci. U.S.A. 81 (1984) 2597–2600

    Mathematical Reviews (MathSciNet): MR742394
    Zentralblatt MATH: 0547.58033
    Digital Object Identifier: doi:10.1073/pnas.81.8.2597

  • K Bringmann, K Ono, The $f(q)$ mock theta function conjecture and partition ranks, Invent. Math. 165 (2006) 243–266

    Mathematical Reviews (MathSciNet): MR2231957
    Digital Object Identifier: doi:10.1007/s00222-005-0493-5

  • K Bringmann, K Ono, Dyson's ranks and Maass forms, Ann. of Math. 171 (2010) 419–449

    Mathematical Reviews (MathSciNet): MR2630043
    Zentralblatt MATH: 1277.11096
    Digital Object Identifier: doi:10.4007/annals.2010.171.419

  • K Bringmann, K Ono, R C Rhoades, Eulerian series as modular forms, J. Amer. Math. Soc. 21 (2008) 1085–1104

    Mathematical Reviews (MathSciNet): MR2425181
    Zentralblatt MATH: 1208.11065
    Digital Object Identifier: doi:10.1090/S0894-0347-07-00587-5

  • J H Bruinier, Borcherds products on O(2, $l$) and Chern classes of Heegner divisors, Lecture Notes in Math. 1780, Springer, Berlin (2002)

    Mathematical Reviews (MathSciNet): MR1903920

  • J H Bruinier, J Funke, On two geometric theta lifts, Duke Math. J. 125 (2004) 45–90

    Mathematical Reviews (MathSciNet): MR2097357
    Zentralblatt MATH: 1088.11030
    Digital Object Identifier: doi:10.1215/S0012-7094-04-12513-8
    Project Euclid: euclid.dmj/1096128234

  • J H Bruinier, K Ono, Heegner divisors, $L$–functions and harmonic weak Maass forms, Ann. of Math. 172 (2010) 2135–2181

    Mathematical Reviews (MathSciNet): MR2726107
    Digital Object Identifier: doi:10.4007/annals.2010.172.2135

  • J H Bruinier, G van der Geer, G Harder, D Zagier, The 1-2-3 of modular forms, (K Ranestad, editor), Universitext, Springer, Berlin (2008) Lectures from the Summer School on Modular Forms and their Applications held in Nordfjordeid, June 2004

    Mathematical Reviews (MathSciNet): MR2385372
    Zentralblatt MATH: 1197.11047

  • J H Bruinier, T Yang, Faltings heights of CM cycles and derivatives of $L$–functions, Invent. Math. 177 (2009) 631–681

    Mathematical Reviews (MathSciNet): MR2534103
    Digital Object Identifier: doi:10.1007/s00222-009-0192-8

  • Y Choie, M H Lee, Rankin–Cohen brackets on pseudodifferential operators, J. Math. Anal. Appl. 326 (2007) 882–895

    Mathematical Reviews (MathSciNet): MR2280950
    Zentralblatt MATH: 1114.11046
    Digital Object Identifier: doi:10.1016/j.jmaa.2006.03.048

  • S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press, New York (1990)

    Mathematical Reviews (MathSciNet): MR1079726
    Zentralblatt MATH: 0820.57002

  • F J Dyson, A walk through Ramanujan's garden, from: “Ramanujan revisited (Urbana-Champaign, IL, 1987)”, (G E Andrews, R A Askey, B C Berndt, K G Ramanathan, R A Rankin, editors), Academic Press, Boston (1988) 7–28

    Mathematical Reviews (MathSciNet): MR938957
    Zentralblatt MATH: 0652.10009

  • G Ellingsrud, L G öttsche, Wall-crossing formulas, the Bott residue formula and the Donaldson invariants of rational surfaces, Quart. J. Math. Oxford Ser. 49 (1998) 307–329

    Mathematical Reviews (MathSciNet): MR1645556
    Zentralblatt MATH: 0951.57016

  • D S Freed, K K Uhlenbeck, Instantons and four-manifolds, second edition, MSRI Publ. 1, Springer, New York (1991)

    Mathematical Reviews (MathSciNet): MR1081321
    Zentralblatt MATH: 0559.57001

  • A L Gorodenzev, Top Chern classes of universal bundles on the complex projective plane and correlation functions of asymptotically free SYM $N=2$ QFT, J. Math. Sci. $($New York$)$ 106 (2001) 3240–3257

    Mathematical Reviews (MathSciNet): MR1878046
    Digital Object Identifier: doi:10.1023/A:1017947107798

  • L G öttsche, Modular forms and Donaldson invariants for $4$–manifolds with $b_{+}=1$, J. Amer. Math. Soc. 9 (1996) 827–843

    Mathematical Reviews (MathSciNet): MR1362873
    Digital Object Identifier: doi:10.1090/S0894-0347-96-00212-3

  • L G öttsche, Donaldson invariants in algebraic geometry, from: “School on Algebraic Geometry (Trieste, 1999)”, (L G öttsche, editor), ICTP Lect. Notes 1, Abdus Salam Int. Cent. Theoret. Phys., Trieste (2000) 101–134

    Mathematical Reviews (MathSciNet): MR1795862

  • L G öttsche, H Nakajima, K Yoshioka, Instanton counting and Donaldson invariants, J. Differential Geom. 80 (2008) 343–390

    Mathematical Reviews (MathSciNet): MR2472477
    Zentralblatt MATH: 1172.57015
    Digital Object Identifier: doi:10.4310/jdg/1226090481
    Project Euclid: euclid.jdg/1226090481

  • L G öttsche, D Zagier, Jacobi forms and the structure of Donaldson invariants for $4$–manifolds with $b_+=1$, Selecta Math. 4 (1998) 69–115

    Mathematical Reviews (MathSciNet): MR1623706
    Digital Object Identifier: doi:10.1007/s000290050025

  • F Hirzebruch, D Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976) 57–113

    Mathematical Reviews (MathSciNet): MR0453649
    Zentralblatt MATH: 0332.14009
    Digital Object Identifier: doi:10.1007/BF01390005

  • A A Klyachko, Moduli of vector bundles and numbers of classes, Funktsional. Anal. i Prilozhen. 25 (1991) 81–83

    Mathematical Reviews (MathSciNet): MR1113131
    Zentralblatt MATH: 0731.14009
    Digital Object Identifier: doi:10.1007/BF01079587

  • D Kotschick, ${\rm SO}(3)$–invariants for $4$–manifolds with $b^ +_2=1$, Proc. London Math. Soc. 63 (1991) 426–448

    Mathematical Reviews (MathSciNet): MR1114516
    Digital Object Identifier: doi:10.1112/plms/s3-63.2.426

  • D Kotschick, P Lisca, Instanton invariants of $\mathbf C{\rm P}^2$ via topology, Math. Ann. 303 (1995) 345–371

    Mathematical Reviews (MathSciNet): MR1348804
    Zentralblatt MATH: 0844.57034
    Digital Object Identifier: doi:10.1007/BF01460994

  • D Kotschick, J W Morgan, ${\rm SO}(3)$–invariants for $4$–manifolds with $b^ +_2=1$. II, J. Differential Geom. 39 (1994) 433–456

    Mathematical Reviews (MathSciNet): MR1267898
    Digital Object Identifier: doi:10.4310/jdg/1214454879
    Project Euclid: euclid.jdg/1214454879

  • P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573–734

    Mathematical Reviews (MathSciNet): MR1338483
    Zentralblatt MATH: 0842.57022
    Digital Object Identifier: doi:10.4310/jdg/1214456482
    Project Euclid: euclid.jdg/1214456482

  • J M F Labastida, C Lozano, Duality in twisted ${\mathscr N}=4$ supersymmetric gauge theories in four dimensions, Nuclear Phys. B 537 (1999) 203–242

    Mathematical Reviews (MathSciNet): MR1659299
    Digital Object Identifier: doi:10.1016/S0550-3213(98)00653-1

  • T G Leness, Degeneracy loci of families of Dirac operators, Trans. Amer. Math. Soc. 364 (2012) 5995–6008

    Mathematical Reviews (MathSciNet): MR2946940
    Zentralblatt MATH: 1275.53043
    Digital Object Identifier: doi:10.1090/S0002-9947-2012-05679-0

  • A Losev, N Nekrasov, S Shatashvili, Issues in topological gauge theory, Nuclear Phys. B 534 (1998) 549–611

    Mathematical Reviews (MathSciNet): MR1663467
    Zentralblatt MATH: 0954.57013
    Digital Object Identifier: doi:10.1016/S0550-3213(98)00628-2

  • A Malmendier, |Expressions for the generating function of the Donaldson invariants for $\mathbb{C}\mathrm{P}^2$, PhD thesis, Massachusetts Insitute of Technology (2007) Available at \setbox0\makeatletter\@url http://hdl.handle.net/1721.1/38959 {\unhbox0

    URL: Link to item

  • A Malmendier, The signature of the Seiberg–Witten surface, from: “Surveys in differential geometry. Volume XV. Perspectives in mathematics and physics”, (T Mrowka, S-T Yau, editors), Surv. Differ. Geom. 15, Int. Press, Somerville, MA (2011) 255–277

    Mathematical Reviews (MathSciNet): MR2815730
    Zentralblatt MATH: 1243.14035

  • M Mariño, G Moore, Integrating over the Coulomb branch in ${\mathscr N}=2$ gauge theory, Nuclear Phys. B Proc. Suppl. 68 (1998) 336–347 Strings '97 (Amsterdam, 1997)

    Mathematical Reviews (MathSciNet): MR1641983
    Digital Object Identifier: doi:10.1016/S0920-5632(98)00168-6

  • R Miranda, Persson's list of singular fibers for a rational elliptic surface, Math. Z. 205 (1990) 191–211

    Mathematical Reviews (MathSciNet): MR1076128
    Zentralblatt MATH: 0722.14022
    Digital Object Identifier: doi:10.1007/BF02571235

  • R Miranda, An overview of algebraic surfaces, from: “Algebraic geometry (Ankara, 1995)”, (S Sert öz, editor), Lecture Notes in Pure and Appl. Math. 193, Dekker, New York (1997) 157–217

    Mathematical Reviews (MathSciNet): MR1483329
    Zentralblatt MATH: 0903.14011

  • G Moore, E Witten, Integration over the $u$–plane in Donaldson theory, Adv. Theor. Math. Phys. 1 (1997) 298–387

    Mathematical Reviews (MathSciNet): MR1605636
    Zentralblatt MATH: 0899.57021
    Digital Object Identifier: doi:10.4310/ATMP.1997.v1.n2.a7

  • W Nahm, On electric-magnetic duality, Nuclear Phys. B Proc. Suppl. 58 (1997) 91–96 Advanced quantum field theory (La Londe les Maures, 1996)

    Mathematical Reviews (MathSciNet): MR1486333
    Zentralblatt MATH: 0976.81509
    Digital Object Identifier: doi:10.1016/S0920-5632(97)00415-5

  • K Oguiso, T Shioda, The Mordell–Weil lattice of a rational elliptic surface, Comment. Math. Univ. St. Paul. 40 (1991) 83–99

    Mathematical Reviews (MathSciNet): MR1104782
    Zentralblatt MATH: 0757.14011

  • K Ono, Unearthing the visions of a master: harmonic Maass forms and number theory, from: “Current developments in mathematics, 2008”, (D Jerison, B Mazur, T Mrowka, W Schmid, R P Stanley, S-T Yau, editors), Int. Press, Somerville, MA (2009) 347–454

    Mathematical Reviews (MathSciNet): MR2555930
    Zentralblatt MATH: 1229.11074

  • U Persson, Configurations of Kodaira fibers on rational elliptic surfaces, Math. Z. 205 (1990) 1–47

    Mathematical Reviews (MathSciNet): MR1069483
    Zentralblatt MATH: 0722.14021
    Digital Object Identifier: doi:10.1007/BF02571223

  • N Seiberg, E Witten, Electric-magnetic duality, monopole condensation, and confinement in $N=2$ supersymmetric Yang–Mills theory, Nuclear Phys. B 426 (1994) 19–52

    Mathematical Reviews (MathSciNet): MR1293681
    Digital Object Identifier: doi:10.1016/0550-3213(94)90124-4

  • N Seiberg, E Witten, Monopoles, duality and chiral symmetry breaking in $N=2$ supersymmetric QCD, Nuclear Phys. B 431 (1994) 484–550

    Mathematical Reviews (MathSciNet): MR1306869
    Digital Object Identifier: doi:10.1016/0550-3213(94)90214-3

  • Y Shimizu, Seiberg–Witten integrable systems and periods of rational elliptic surfaces, from: “Primes and knots”, (T Kohno, M Morishita, editors), Contemp. Math. 416, Amer. Math. Soc. (2006) 237–247

    Mathematical Reviews (MathSciNet): MR2276144

  • G Shimura, On modular forms of half integral weight, Ann. of Math. 97 (1973) 440–481

    Mathematical Reviews (MathSciNet): MR0332663
    Zentralblatt MATH: 0266.10022
    Digital Object Identifier: doi:10.2307/1970831

  • T Shioda, On elliptic modular surfaces, J. Math. Soc. Japan 24 (1972) 20–59

    Mathematical Reviews (MathSciNet): MR0429918
    Zentralblatt MATH: 0226.14013
    Digital Object Identifier: doi:10.2969/jmsj/02410020
    Project Euclid: euclid.jmsj/1259849853

  • P F Stiller, Elliptic curves over function fields and the Picard number, Amer. J. Math. 102 (1980) 565–593

    Mathematical Reviews (MathSciNet): MR584462
    Zentralblatt MATH: 0455.14017
    Digital Object Identifier: doi:10.2307/2374089

  • P F Stiller, Monodromy and invariants of elliptic surfaces, Pacific J. Math. 92 (1981) 433–452

    Mathematical Reviews (MathSciNet): MR618076
    Zentralblatt MATH: 0475.14030
    Digital Object Identifier: doi:10.2140/pjm.1981.92.433
    Project Euclid: euclid.pjm/1102736803

  • S A Strømme, Ample divisors on fine moduli spaces on the projective plane, Math. Z. 187 (1984) 405–423

    Mathematical Reviews (MathSciNet): MR757480
    Zentralblatt MATH: 0533.14006
    Digital Object Identifier: doi:10.1007/BF01161956

  • C Vafa, E Witten, A strong coupling test of $S$–duality, Nuclear Phys. B 431 (1994) 3–77

    Mathematical Reviews (MathSciNet): MR1305096
    Zentralblatt MATH: 0964.81522
    Digital Object Identifier: doi:10.1016/0550-3213(94)90097-3

  • E Witten, Topological quantum field theory, Comm. Math. Phys. 117 (1988) 353–386

    Mathematical Reviews (MathSciNet): MR953828
    Zentralblatt MATH: 0656.53078
    Digital Object Identifier: doi:10.1007/BF01223371
    Project Euclid: euclid.cmp/1104161738

  • E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769–796

    Mathematical Reviews (MathSciNet): MR1306021
    Zentralblatt MATH: 0867.57029
    Digital Object Identifier: doi:10.4310/MRL.1994.v1.n6.a13

  • E Witten, On $S$–duality in abelian gauge theory, Selecta Math. 1 (1995) 383–410

    Mathematical Reviews (MathSciNet): MR1354602
    Zentralblatt MATH: 0833.53024
    Digital Object Identifier: doi:10.1007/BF01671570

  • K Yoshioka, The Betti numbers of the moduli space of stable sheaves of rank $2$ on $\mathbf P^2$, J. Reine Angew. Math. 453 (1994) 193–220

    Mathematical Reviews (MathSciNet): MR1285785

  • D Zagier, Ramanujan's mock theta functions and their applications (after Zwegers and Ono–Bringmann), from: “Séminaire Bourbaki. Vol. 2007/2008”, Astérisque 326, Soc. Math. France (2009) vii–viii, 143–164

    Mathematical Reviews (MathSciNet): MR2605321
    Zentralblatt MATH: 1198.11046

  • S P Zwegers, Mock theta functions, PhD thesis, Universiteit Utrecht (2002) Available at \setbox0\makeatletter\@url http://igitur-archive.library.uu.nl/dissertations/2003-0127-094324/inhoud.htm {\unhbox0

    URL: Link to item
    Zentralblatt MATH: 1194.11058

  • Otto-von-Guericke-Universität Magdeburg

    Springen Sie direkt: Zum Textanfang (Navigation überspringen),  Zur Hauptnavigation,  Zur Themennavigation,  Zur den Direktlinks,  Zur Fußnavigation,  Zur Hilfsnavigation,  Zur Krümelnavigation,  Zur Suche,  Zur Sprachauswahl

    Hilfsnavigation


    Suche


    Sprachauswahl


    Hauptnavigation


    Direktlinks


     

     

     

     

    Krümelnavigation


     

     

     

     

    Fußnavigation


    Textanfang


    Ehemalige Teammitglieder

     

    Dr. Steffen Greubel
    Dissertation:  Analyse der Unternehmensumwelt im Dienstleistungssektor - Empfehlungen zur Methodenselektion und -erweiterung am Beispiel großer Finanz-dienstleistungsunternehmen auf Basis einer empirischen Untersuchung, Rainer Hampp Verlag, München u.a., 2007
    Prof. Dr. Markus Grün
    Dissertation:  Die tiefenpsychologische Fundierung von Personalentscheidungen, Rainer Hampp Verlag, München u.a., 2003
    Claudia Hüge
    (Sekretariat)

    Dr. Fabian C.F. Kratzberg
    Dissertation:  Fuzzy-Szenario-Management - Verarbeitung von Unbestimmtheit im strategischen Management, Sierke Verlag, Göttingen, 2009

    Dr. Alexander Krieg
    Dissertation:  Modellbasierte Untersuchung der Effizienz von Anreizsystemen,  Rainer Hampp Verlag, München u.a., 2013

    Sabine Lisowski
    (Sekretariat)

    Dr. Jan Malmendier
    Dissertation:  Ein Modell zur Arbeitsplatzwahl als Grundlage für ein Relatioship-Marketing-Konzept im Bereich High-Potentials, 2006

    Dipl.-Kffr. Janine Mollenhauer

    Dr. Jan Laser:

    Dissertation: Flexible und stabile Laufbahnplanung-Transition-Managment aus der Unternehmens- und Ressourcenperspektive

    Dipl.-Kfm. Andrè Mangelsdorf
    Dr. Björn Momsen
    Dissertation:  Entscheidungsunterstützung im Wissensmanagement durch fuzzy regelbasierte Systeme, Sierke Verlag, Göttingen, 2006
    Dr. Jessica Naundorf
    Dissertation: Kritische Analyse von Employer Awards im Kontext des Employer Branding, Rainer Hampp Verlag, München und Mering, 2016. Link
    M. Sc. Annika Schardt
    M. Sc. Chris Schneider
    Dr. Alexandra Schroll
    Dissertation:  Bedarfs- und mitarbeitergerechte Dienstplanung mit Fuzzy-Control, Sierke Verlag, Göttingen, 2007
    Dipl.-Kfm. Guido Seebothe
    PD Dr. Ulrike Settnik
    Habilitation:  Tauschtheoretische Analyse von Unternehmenszusammenschlüssen, Deutscher Universitäts-Verlag, Wiesbaden, 2006
    Dissertation:  Erfolgreiche Unternehmenspolitik auf den europäischen Versicherungs-märkten, Deutscher Universitäts-Verlag und Gabler Verlag, Wiesbaden, 1996
    Dipl.-Kffr. Thekla Thiel
    Dipl.-Kfm. Steffen Voigt
    Dipl.-Psych. Esther Warnecke

    Dr. Matthias Weber

    Dissertation: Fairness, Reziprozität und Motivation - eine empirische Untersuchung des Verhaltens in Arbeitsverhältnissen

    Dr. Tobias Wischer
    Dissertation:  Ein Modell zur Beurteilung der Effizienz von Anreizsystemen: Erweiterung des Kossbielschen Effizienzansatzes auf Basis des Rubikon-Modells, Rainer Hampp Verlag, München und Mering, 2005

    Letzte Änderung: 01.03.2018 - Ansprechpartner: Webmaster

     

     

     

     

     

     

     

     

    Team

     

     

     

     

    Categories: 1

    0 Replies to “Jan Malmendier Dissertation Titles”

    Leave a comment

    L'indirizzo email non verrà pubblicato. I campi obbligatori sono contrassegnati *